Alert archive / Missouri / Frost Advisories in 2007

Frost Advisory 3, NWS Springfield, MO

October 31, 20077 counties in Missouri; Bourbon County, Crawford County, Kansas

NWS Springfield, MO issued this frost advisory at Oct 31, 2007, 3:03 PM CDT for 7 counties in Missouri; Bourbon County, Crawford County, Kansas. It took effect at Nov 1, 2007, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2007, 3:03 PM CDT (20:03 UTC)
In effect from
Nov 1, 2007, 3:00 AM CDT
Expired
Nov 1, 2007, 8:36 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO

Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Cedar County, MO, Hickory County, MO, Morgan County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 312003
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT WED OCT 31 2007

...FREEZING TO NEAR FREEZING LOW TEMPERATURES POSSIBLE THROUGH
FRIDAY MORNING...

.A COLD FRONT CURRENTLY MOVING THROUGH THE MISSOURI OZARKS WILL
USHER IN ANOTHER ROUND OF COLD TEMPERATURES TONIGHT THROUGH FRIDAY
MORNING. CLOUDS ASSOCIATED WITH THE FRONT SHOULD KEEP TEMPERATURES
ABOVE FREEZING TONIGHT. WE SHOULD SEE A CLEARING TREND IN THE
CLOUDS ACROSS PORTIONS OF WEST CENTRAL MISSOURI AND SOUTHEAST
KANSAS TONIGHT. FROST WILL BE POSSIBLE FOR AREAS THAT RECEIVE
THESE CLEARING SKIES. BY THURSDAY NIGHT INTO FRIDAY MORNING...THE
COLDEST TEMPERATURES OF THE SEASON SO FAR SHOULD BE SETTLED IN
OVER MOST OF SOUTHERN MISSOURI AND SOUTHEAST KANSAS. WIDESPREAD
FREEZING TEMPERATURES ARE POSSIBLE EAST OF A LINE FROM OSCEOLA TO
SHELL KNOB FRIDAY MORNING.

MOZ055-056-068-010815-
/O.NEW.KSGF.FR.Y.0003.071101T0800Z-071101T1400Z/
/O.NEW.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/
BENTON-MORGAN-HICKORY-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
HERMITAGE
303 PM CDT WED OCT 31 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO DROP
INTO THE MIDDLE TO LOWER 30S ACROSS PORTIONS OF THE MISSOURI
OSAGE PLAINS. WITH THESE CONDITIONS FROST WILL LIKELY DEVELOP
OVERNIGHT.

A PROLONGED PERIOD OF WIDESPREAD FREEZING TEMPERATURES ARE
POSSIBLE EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT
THURSDAY INTO FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

KSZ073-097-MOZ066-067-077-078-010815-
/O.NEW.KSGF.FR.Y.0003.071101T0800Z-071101T1400Z/
BOURBON-CRAWFORD-VERNON-ST. CLAIR-BARTON-CEDAR-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...NEVADA...
APPLETON CITY...OSCEOLA...LAMAR...EL DORADO SPRINGS...STOCKTON
303 PM CDT WED OCT 31 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO DROP
INTO THE MIDDLE TO LOWER 30S ACROSS PORTIONS OF SOUTHEAST KANSAS
AND THE MISSOURI OSAGE PLAINS. WITH THESE CONDITIONS FROST WILL
LIKELY DEVELOP OVERNIGHT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MOZ057-058-069>071-079>083-090>092-095>098-103>106-010815-
/O.NEW.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/
MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-TEXAS-
DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...ELDON...LAKE OZARK...VIENNA...
OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...
ROLLA...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
303 PM CDT WED OCT 31 2007

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING. 

A PROLONGED PERIOD OF WIDESPREAD FREEZING TEMPERATURES ARE
POSSIBLE EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT
THURSDAY INTO FRIDAY MORNING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

CLAYCOMB
2 follow-up statements
000 
WWUS73 KSGF 010820
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CDT THU NOV 1 2007


MOZ055-056-068-012130-
/O.CON.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/
/O.CON.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/
BENTON-MORGAN-HICKORY-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
HERMITAGE
320 AM CDT THU NOV 1 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO
THE MID TO UPPER 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA
EARLY THIS MORNING. TEMPERATURES WILL LIKELY FALL IN THE LOWER AND
MIDDLE 30S BY SUNRISE. 

COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE
A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING
TEMPERATURES EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT
THURSDAY INTO FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

KSZ073-097-MOZ066-067-077-078-011400-
/O.CON.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/
BOURBON-CRAWFORD-VERNON-ST. CLAIR-BARTON-CEDAR-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...NEVADA...
APPLETON CITY...OSCEOLA...LAMAR...EL DORADO SPRINGS...STOCKTON
320 AM CDT THU NOV 1 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO
THE MID TO UPPER 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA
EARLY THIS MORNING. TEMPERATURES WILL LIKELY FALL IN THE LOWER AND
MIDDLE 30S BY SUNRISE. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MOZ057-058-069>071-079>083-090>092-095>098-103>106-012130-
/O.CON.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/
MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-TEXAS-
DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...ELDON...LAKE OZARK...VIENNA...
OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...
ROLLA...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
320 AM CDT THU NOV 1 2007

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING. 

COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE
A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING
TEMPERATURES EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT
THURSDAY INTO FRIDAY MORNING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

CLAYCOMB/DSA
000 
WWUS73 KSGF 011336
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CDT THU NOV 1 2007

MOZ055-056-068-020145-
/O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/
/O.UPG.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/
/O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/
BENTON-MORGAN-HICKORY-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
HERMITAGE
836 AM CDT THU NOV 1 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE
FROST ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER
IN EFFECT. 

CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING.
TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S
OVER MUCH OF THE FORECAST AREA. 

COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY
PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR
FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE
TONIGHT INTO FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MOZ067-078-020145-
/O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/
/O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/
ST. CLAIR-CEDAR-
INCLUDING THE CITIES OF...APPLETON CITY...OSCEOLA...
EL DORADO SPRINGS...STOCKTON
836 AM CDT THU NOV 1 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE
FROST ADVISORY HAS BEEN CANCELLED.

CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING.
TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S
OVER MUCH OF THE FORECAST AREA. 

COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY
PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR
FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE
TONIGHT INTO FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ073-097-MOZ066-077-020145-
/O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/
/O.NEW.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/
BOURBON-CRAWFORD-VERNON-BARTON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...NEVADA...LAMAR
836 AM CDT THU NOV 1 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE
FROST ADVISORY HAS BEEN CANCELLED. 

CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
FALL INTO THE LOW TO MID 30S IN SOME PORTIONS OF THE FROST
ADVISORY AREA FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MOZ057-058-069>071-079>083-090>092-095>098-103>106-020145-
/O.UPG.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/
/O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/
MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-TEXAS-
DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...ELDON...LAKE OZARK...VIENNA...
OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...
ROLLA...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
836 AM CDT THU NOV 1 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING.
TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S
OVER MUCH OF THE FORECAST AREA. 

COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY
PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR
FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE
TONIGHT INTO FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MOZ089-094-102-020145-
/O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/
DADE-LAWRENCE-BARRY-
INCLUDING THE CITIES OF...GREENFIELD...AURORA...MOUNT VERNON...
MONETT...CASSVILLE
836 AM CDT THU NOV 1 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING.
TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S
OVER MUCH OF THE FORECAST AREA. 

COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY
PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR
FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE
TONIGHT INTO FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ101-MOZ088-093-101-020145-
/O.NEW.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/
CHEROKEE-JASPER-NEWTON-MCDONALD-
INCLUDING THE CITIES OF...BAXTER SPRINGS...COLUMBUS...JOPLIN...
CARTHAGE...NEOSHO...ANDERSON...PINEVILLE
836 AM CDT THU NOV 1 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
FALL INTO THE LOW TO MID 30S IN SOME PORTIONS OF THE FROST
ADVISORY AREA FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Oct 31, 2:30 PM CDT, 33 minutes earlier.

Area forecast discussion, Oct 31, 2:30 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR ADVISORY AND WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT WED OCT 31 2007

.DISCUSSION...

TEMPERATURES ARE THE MAIN CONCERN IN THE NEAR TERM.

SHORT TERM (TONIGHT THROUGH FRIDAY)...

COLD FRONT CURRENTLY MAKING ITS WAY THROUGH THE CENTRAL PORTIONS OF
THE CWA AS FORECAST. CURRENTLY...SITUATED JUST WEST OF STL...TO VIH
TO JLN. WINDS BEHIND FRONT FAIRLY GUSTY AND SHOULD REMAIN GUSTY
THROUGH THE EVENING. BY THURSDAY MORNING AT 12Z...GFS SHOWING
SURFACE HIGH CENTERED OVER SOUTHEAST KANSAS AND WESTERN
MISSOURI...SO WINDS WILL BE DECREASING LATE THIS EVENING AND INTO
THURSDAY. CONCERN FOR TOMORROW MORNING WILL BE FROST OUT THAT WAY AS
SKIES CLEAR AND WINDS DECREASE. WILL GO AHEAD AND ISSUE FROST
ADVISORY FOR THE NORTHWEST CORNER OF THE CWA.

NORTHEASTERLY WINDS CONTINUE THROUGH THE DAY THURSDAY...SO DAYTIME
HIGHS NOT EXPECTED TO GET TOO WARM. UPPER 50S TO LOW 60S SHOULD BE
THE NORM FOR HIGHS. START TO SEE A SOUTHEAST SHIFT IN WINDS THURSDAY
EVENING INTO FRIDAY. BUT WINDS WILL BE LIGHT. SHOULD BE OUR COLDEST
MORNING OF THE WEEK AS LOWS HOVER JUST ABOVE FREEZING ACROSS THE
WESTERN HALF OF THE CWA AND BELOW FREEZING FOR AREAS IN THE EASTERN
CWA. BELIEVE THE AREAS EAST WILL EXPERIENCE COLD ENOUGH TEMPERATURES
TO WARRANT A FREEZE WATCH. WE HAVE ALREADY SEEN SOME LOW
TEMPERATURES OUT THAT WAY WITH BELOW FREEZING TEMPERATURES. BELIEVE
THESE LOWS WILL BE WIDESPREAD ENOUGH TO ISSUE THE WATCH FOR FRIDAY
MORNING.

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

MAIN FOCUS IN THE LONG TERM WILL BE WITH A COLD FRONT SLATED TO MOVE
THROUGH THE CWA DURING THE DAY MONDAY.  QUESTION WILL BE WHETHER OR
NOT ENOUGH MOISTURE WILL RETURN TO THE AREA AHEAD OF FRONTAL PASSAGE
FOR PRECIPITATION.  BEST DYNAMICS APPEAR TO BE NORTH AND EAST OF THE
CWA WITH SOUTHWEST SECTIONS OF THE CWA HAVING THE LOWEST CHANCE OF
PRECIPITATION.  MUCH COLDER AIR MASS BEHIND THE FRONT HOWEVER CWA
WILL ONLY GET A GLANCING BLOW OF THE COLDER AIR AS BULK OF COLD AIR
MASS REMAINS OFF TO THE NORTHEAST.  NEVERTHELESS...HAVE UNDERCUT
GUIDANCE FOR TUESDAYS TEMPERATURES AS HIGHS MAY STRUGGLE TO REACH 50
DEGREES IN NORTHWEST SECTIONS OF THE CWA.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z KJLN/KSGF TAFS...VFR CONDITIONS CAN BE EXPECTED AT
BOTH TAF SITES THROUGH THE NEXT 24 HOURS. A DRY COLD FRONT WILL
MOVE THROUGH THE TAF SITES THIS AFTERNOON. SCATTERED TO BROKEN MID
AND HIGH CLOUDS WILL ACCOMPANY THE FRONT. BEHIND THE FRONT
CLEARING SKIES WITH NORTHERLY WINDS CAN BE EXPECTED.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY...MOZ066-067-077-078 FROM 2 AM TO 9 AM
     THURSDAY
     FREEZE WATCH...MOZ057-058-069>071-079>083-090>092-095>
     098-103>106
     KS...FROST ADVISORY...KSZ073-097 FROM 2 AM TO 9 AM THURSDAY.

&&
Hazardous weather outlook, Oct 31, 12:52 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT WED OCT 31 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1252 PM CDT WED OCT 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREAS OF FROST WILL BE POSSIBLE AFTER MIDNIGHT OVER SOUTHEAST
KANSAS INTO WEST CENTRAL MISSOURI...ESPECIALLY IN WIND PROTECTED
VALLEYS AND OTHER LOW LYING LOCATIONS WHERE TEMPERATURES WILL
FALL INTO THE LOWER AND MIDDLE 30S.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AREAS OF FROST WILL BE POSSIBLE AGAIN THURSDAY NIGHT OVER MUCH OF
THE OUTLOOK AREA. A FREEZE MAY BE POSSIBLE...MAINLY OVER CENTRAL
AND SOUTH CENTRAL MISSOURI.

THE COLDEST TEMPERATURES OF THE SEASON SO FAR MAY OCCUR NEXT WEEK
BEHIND A COLD FRONTAL PASSAGE LATE MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:03 PM CDTFreeze WatchSGFBenton, Camden, Christian, Dallas, Dent, Douglas and 18 more18 hr

Nearby

Frost Advisories in Missouri, 2007Frost Advisories in Kansas, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.